# SDR ABXA20150708079

- Difficulty date: July 8, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 82,560 hours, 12,046 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UN-COMMANDED RAPID ROLLBACK OF BOTH ENGS TO THE IDLE POSITION, OCCURRED DURING CRUISE FLIGHT.  THE AUTO THROTTLE ARM SWITCH WAS ON.  THE ENG & WING ANTI-ICE SWITCHES WERE IN AUTO.  THE THRUST LEVERS FOLLOWED ENGS TO IDLE POSITION.  THE CREW THEN DISCONNECTED THE AUTO THROTTLES & TURNED THE ENG ANTI-ICE SWITCH TO ON. COMPLIED WITH THE ENG LIMIT OR SURGE OR STALL CHECKLIST.  RESTORED NORMAL THRUST, RECONFIGURED SWITCH POSITIONS TO NORMAL & THE ENGS CONTINUED TO OPERATE WITH NO FURTHER ABNORMALITIES.  ACCOMPLISHED MAINTENANCE CONTROL DISPLAY PANEL TESTS 52, 57 & 60 IAW FIM 22-04-FAULT TREE 802.  NO CAUSE OF UN-COMMANDED ROLLBACK OF BOTH ENGS WAS FOUND.
